# SDR IPXA2016090707990

- Difficulty date: August 3, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 52,842 hours, 11,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: ADA8012277
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FWD CARGO PIT CEILING SUPPORT CHANNEL CRACKED STA 918, RBL 13.  SUPPORT CHANNEL REPAIRED IAW EA 011-2552-01-A6418, REV IR AND EO MD11-2550-61786-A.
